Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 4

All articles in this issue are freely accessible.

The distribution of solutions of the congruence $x_{1}x_{2}x_{3}…x_{n}≡c (\mod p)$
Anwar Ayyad.
Proc. Amer. Math. Soc. 127 (1999), 943-950
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641700
The Chevalley-Warning theorem and a combinatorial question on finite groups
B. Sury.
Proc. Amer. Math. Soc. 127 (1999), 951-953
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476394
The main involutions of the metaplectic group
Anthony C. Kable.
Proc. Amer. Math. Soc. 127 (1999), 955-962
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610921
Equations in free groups are not finitely approximable
Thierry Coulbois and Anatole Khelif.
Proc. Amer. Math. Soc. 127 (1999), 963-965
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485465
Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicity
William Cherry and Chung-Chun Yang.
Proc. Amer. Math. Soc. 127 (1999), 967-971
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487362
Associative rings satisfying the Engel condition
D. M. Riley and Mark C. Wilson.
Proc. Amer. Math. Soc. 127 (1999), 973-976
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473677
On zeros of characters of finite groups
David Chillag.
Proc. Amer. Math. Soc. 127 (1999), 977-983
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487363
A space on which diameter-type packing measure is not Borel regular
H. Joyce.
Proc. Amer. Math. Soc. 127 (1999), 985-991
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641642
Successional stability of vector fields in dimension three
Sebastian J. Schreiber.
Proc. Amer. Math. Soc. 127 (1999), 993-1002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1641101
On hypercyclic operators on Banach spaces
Luis Bernal-González.
Proc. Amer. Math. Soc. 127 (1999), 1003-1010
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476119
On the exactness of an S-shaped bifurcation curve
Philip Korman and Yi Li.
Proc. Amer. Math. Soc. 127 (1999), 1011-1020
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610804
Ordinary differential equations with fractal noise
F. Klingenhöfer and M. Zähle.
Proc. Amer. Math. Soc. 127 (1999), 1021-1028
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1486738
Local spectral theory and orbits of operators
T. L. Miller and V. G. Miller.
Proc. Amer. Math. Soc. 127 (1999), 1029-1037
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473674
Normality criteria for families of holomorphic mappings of several complex variables into $P^{N}(C)$
Zhen-han Tu.
Proc. Amer. Math. Soc. 127 (1999), 1039-1049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469438
Nonexpansive, $\mathcal T$-continuous antirepresentations have common fixed points
Wojciech Bartoszek.
Proc. Amer. Math. Soc. 127 (1999), 1051-1055
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469398
On the number of solutions of an algebraic equation on the curve $y = e^{x} + sinx, x > 0$, and a consequence for o-minimal structures
Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski.
Proc. Amer. Math. Soc. 127 (1999), 1057-1064
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476134
Equilibrium problems associated with fast decreasing polynomials
A. B. J. Kuijlaars and P. D. Dragnev.
Proc. Amer. Math. Soc. 127 (1999), 1065-1074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469419
The growth theorem of convex mappings on the unit ball in $\mathbb{C}^{n}$
Hidetaka Hamada.
Proc. Amer. Math. Soc. 127 (1999), 1075-1077
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1618682
A counterexample to the Fredholm alternative for the $p$-Laplacian
Pavel Drábek and Peter Takác.
Proc. Amer. Math. Soc. 127 (1999), 1079-1087
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646309
Gaussian estimates and regularized groups
Quan Zheng and Jizhou Zhang.
Proc. Amer. Math. Soc. 127 (1999), 1089-1096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473683
On the Schwarz symmetry principle in a model case
Joël Merker and Francine Meylan.
Proc. Amer. Math. Soc. 127 (1999), 1097-1102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476379
Anticommuting derivations
Steen Pedersen.
Proc. Amer. Math. Soc. 127 (1999), 1103-1108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443402
Loewner’s theorem for kernels having a finite number of negative squares
D. Alpay and J. Rovnyak.
Proc. Amer. Math. Soc. 127 (1999), 1109-1117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473653
Uniform factorization for compact sets of operators
R. Aron, M. Lindström, W. M. Ruess and R. Ryan.
Proc. Amer. Math. Soc. 127 (1999), 1119-1125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473654
Projections from L(E,F) onto K(E,F)
Pierre David Saphar.
Proc. Amer. Math. Soc. 127 (1999), 1127-1131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473679
Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$
Filippo Bracci.
Proc. Amer. Math. Soc. 127 (1999), 1133-1141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610920
$C^{1}$ approximations of inertial manifolds via finite differences
Kazuo Kobayasi.
Proc. Amer. Math. Soc. 127 (1999), 1143-1150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610800
Finite rank perturbations and distribution theory
S. Albeverio and P. Kurasov.
Proc. Amer. Math. Soc. 127 (1999), 1151-1161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1622761
Fixed point iteration for pseudocontractive maps
C. E. Chidume and Chika Moore.
Proc. Amer. Math. Soc. 127 (1999), 1163-1170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625729
Essentially subnormal operators
Nathan S. Feldman.
Proc. Amer. Math. Soc. 127 (1999), 1171-1181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1625741
Nonuniqueness of phase transitions near the Maxwell line
S. Benzoni-Gavage.
Proc. Amer. Math. Soc. 127 (1999), 1183-1190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485459
The normal homogeneous space $(\mathsf{SU}(3)×\mathsf{SO}(3))/\mathsf{U}^{∙}(2)$ has positive sectional curvature
Burkhard Wilking.
Proc. Amer. Math. Soc. 127 (1999), 1191-1194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469441
Stable constant mean curvature surfaces with circular boundary
Luis J. Alías, Rafael López and Bennett Palmer.
Proc. Amer. Math. Soc. 127 (1999), 1195-1200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1618705
Lipschitz precompactness for closed negatively curved manifolds
Igor Belegradek.
Proc. Amer. Math. Soc. 127 (1999), 1201-1208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476116
The mod 2 homology of BSO
Claudina Izepe Rodrigues.
Proc. Amer. Math. Soc. 127 (1999), 1209-1213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1646204
Recurrent critical points and typical limit sets of rational maps
Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen.
Proc. Amer. Math. Soc. 127 (1999), 1215-1220
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485461
On subspaces of pseudoradial spaces
Alan Dow and Jinyuan Zhou.
Proc. Amer. Math. Soc. 127 (1999), 1221-1230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473663
Harmonic maps with noncontact boundary values
Harold Donnelly.
Proc. Amer. Math. Soc. 127 (1999), 1231-1241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473662
Remark about heat diffusion on periodic spaces
John Lott.
Proc. Amer. Math. Soc. 127 (1999), 1243-1249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476376
$\mathfrak n$-homology of generic representations for $GL(N)$
Jen-Tseh Chang and James W. Cogdell.
Proc. Amer. Math. Soc. 127 (1999), 1251-1256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473658